Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have low vitamin D, joint pain, problem in feet. Medicine?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
i got problem in my legs during walking docter said your vitamind d is too low that is why you got problem now i got more problem in my left feet and also tell me about any test, my uric acid is normal but i got pain in my all body joints. i am 32 yrs working women an dwhich vitamin d should i take any prescription of medicine
Posted Wed, 21 Aug 2013 in Bones, Muscles and Joints
Answered by Dr. Saurabh Gupta 47 minutes later
Thanks for writing to us.

The pain in your legs and joints could be due to the vitamin D 3 deficiency itself or a nerve related pain. You would be asked to undergo few blood tests like Hb, RBS, TLC, DLC, ESR, RA factor, CRP and Thyroid profile along with routine urine examination. These investigations will help us find out the exact cause. Discuss with your doctor.

You can take Vit.D3 and calcium supplements after prescription of your doctor and a mild pain killer like ibuprofen for pain relief.

Hope this helps you. Please do write back if you have any additional concerns.

Wishing you good health...
Above answer was peer-reviewed by
Follow-up: Have low vitamin D, joint pain, problem in feet. Medicine? 1 hour later
i have gone all the checkup you said in the mail all are ok including rh factor but only vitamin d 3 is low .hoe many months i will continue taking this vitamin d3.
Answered by Dr. Saurabh Gupta 25 minutes later

The dosage, frequency and duration of treatment depends on the severity of the illness and need a regular clinical assessment. Usually six weeks therapy is needed to see a change in the serum vitamin D 3 levels.

Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor